# SDR QXEA9800822

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Condition: Malfunction
- Location: Acm Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT AND CABIN.  REPLACED AIR CYCLE MACHINE, OPERATIONAL CHECKS GOOD.
